Probability Theory and Related Fields

, Volume 97, Issue 1–2, pp 259–285 | Cite as

Laplace asymptotics for reaction-diffusion equations

  • Gérard Ben Arous
  • Alain Rouault
Article

Summary

We obtain sharp (i.e. non logarithmic) asymptotics for the solution of non homogeneous Kolmogorov-Petrovski-Piskunov equation depending on a small parameter ε, for points ahead of the Freidlin-KPP front.

Mathematics Subject Classification (1991)

35K55 35K57 60F10 60H30 60J65 60J80 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [A-H] Asmussen, S., Hering, H.: Branching processes. London: Birkhauser 1983Google Scholar
  2. [A] Azencott, R.: Formule de Taylor stochastique et développements asymptotiques d'intégrales de Feynman. In: Séminaire de ProbabilitésXVI, 1980 (Lect. Notes Math. vol. 921, pp. 237–284) Berlin Heidelberg New York: Springer 1981Google Scholar
  3. [B] Ben Arous, G.: Méthodes de Laplace et de la phase stationnaire sur l'espace de Wiener. Stochastics25, 125–153 (1988)Google Scholar
  4. [C-R] Chauvin, B., Rouault, A.: KPP equation and supercritical branching Brownian motion in the subcritical speed area. Application to spatial trees. Probab. Theory Relat. Fields80, 299–314 (1988)Google Scholar
  5. [E-S] Evans, L.C., Souganidis, P.E.: A PDE approach to geometric optics for certain semilinear parabolic equations. Indiana Univ. Math. J.38, 141–172 (1989)Google Scholar
  6. [E-Z] Elworthy, D, Zhao, HZ: Travelling wave solutions of scalar generalized KPP equations via classical mechanics and stochastic approaches. In: Stochastics and quantum mechanics, pp. 298–316. Truman, A., Davies, I.M. (eds.) Singapore: World Scientific 1992Google Scholar
  7. [F1] Freidlin, M.: Functional integration and partial differential equations. Princeton: Princeton University Press 1985Google Scholar
  8. [F2] Freidlin, M.: Coupled reaction-diffusion equations. Ann. Probab.19, 29–57 (1991)Google Scholar
  9. [I-N-W] Ikeda, N., Nagasawa, M., Watanabe, S.: Branching Markov processes, I, II, III. J. Math. Kyoto Univ.8, 233–278, 365–410 (1968);9, 95–160 (1969)Google Scholar
  10. [I-T] Ioffe, A.D., Tikhomirov, V.M.: Theory of extremal problems. Amsterdam: North-Holland 1979Google Scholar
  11. [K-P-P] Kolmogorov, A., Petrovskii, I., Piskunov, N.: Etude de l'équation de la diffusion avec croissance de la matière et son application à un problème biologique. Moscow Univ. Math. Bull.1, 1–25 (1937)Google Scholar
  12. [K] Kuo, H.H.: Gaussian measures in Banach spaces. (Lect. Notes Math., vol. 463) Berlin Heidelberg New York: Springer 1975Google Scholar
  13. [L-S] Lalley, S., Sellke, T.: Travelling waves in inhomogeneous branching Brownian motion. Ann. Probab.17, 116–127 (1989)Google Scholar
  14. [L1] Lee, T.Y.: Some large deviation theorems for branching diffusions Ann. Probab. (to appear)Google Scholar
  15. [L2] Lee, T.Y.: Differential games, variational inequalities, branching diffusions and reaction-diffusion equations. (Preprint 1990)Google Scholar
  16. [P-Y] Pitman, J., Yor, M.: Sur une décomposition des ponts de Bessel. In: Functional analysis in Markov processes. (Lect. Notes Math., vol. 923, pp. 276–285) Berlin Heidelberg New York: Springer 1982Google Scholar
  17. [S] Schilder, M.: Some asymptotic formulae for Wiener integrals. Trans. AMS125, 63–85 (1966)Google Scholar

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • Gérard Ben Arous
    • 1
  • Alain Rouault
    • 1
    • 2
  1. 1.Départment de MathématiquesUniversité Paris SudOrsay CedexFrance
  2. 2.Department de MathématiquesUniversité de Versailles-Saint-QuentinVersaillesFrance

Personalised recommendations